# SDR CA991007007

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Part number: 87600520001
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE NR 2 ENGINE LOWER CONDITION LEVER CABLE WAS FOUND BLENDED BEYOND LIMITS.  CABLE RESTS ON A STAINLESS STEEL PULLEY FORWARD OF THE FIREWALL WHERE THE BLENDING TOOK PLACE.  CABLE REPLACED.
